MathSciNet Relay Station
MathSciNet bibliographic data
MR1367626 47A57 (30D50 30E05 46E22 46J15 47D27)
McCullough, Scott Nevanlinna-Pick type interpolation in a dual algebra. J. Funct. Anal. 135 (1996), no. 1, 93–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement